# SDR ASAA0892899

- Difficulty date: April 14, 2008
- Submitted: May 6, 2008
- Operation: Air carrier
- Aircraft: N318AS
- Make and model: Boeing 737990
- Aircraft serial: 30018
- Aircraft time: 19,466 hours, 7,603 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146A750218AND22
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO RT FLOOR TO SIDEWALL TRANSITION ANGLE MULTIPLE AREAS OF CORROSION STA 727 787.  REMOVED DAMAGED SECTIONS, FABRICATED A REPLACEMENT TRANSITION ANGLES SPLICES REPAIR PARTS, LOCATED, DRILLED AND INSTALLED IAW B737 900 SRM 53 00 53 PG 202 REPAIR 5.
